Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 39, Number 4

All articles in this issue are freely accessible.

A mathematical model for linear elastic systems with structural damping
G. Chen and D. L. Russell.
Quart. Appl. Math. 39 (1982), 433-454
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 644099
Lower bounds for eigenvalues of Sturm-Liouville problems with discontinuous coefficients: integral equation methods
C. O. Horgan, J. P. Spence and A. N. Andry.
Quart. Appl. Math. 39 (1982), 455-465
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 644100
Stability and bifurcation in a modulated Burgers system
W. E. Olmstead and S. H. Davis.
Quart. Appl. Math. 39 (1982), 467-477
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 644101
Energy theorems for magnetoelastic waves in a perfectly conducting medium
George Dassios.
Quart. Appl. Math. 39 (1982), 479-490
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 644102
An inequality for the coefficient $𝜎$ of the free boundary $s(t)=2𝜎√t$ of the Neumann solution for the two-phase Stefan problem
Domingo Alberto Tarzia.
Quart. Appl. Math. 39 (1982), 491-497
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 644103
Stokes flow in a rectangular well: Natural convection and boundary-layer function
L. M. de Socio, G. Gaffuri and L. Misici.
Quart. Appl. Math. 39 (1982), 499-508
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99622
On transversely isotropic functions of vectors, symmetric second-order tensors and skew-symmetric second-order tensors
G. F. Smith.
Quart. Appl. Math. 39 (1982), 509-516
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 644104
Thermodynamic principle of virtual dissipation and the dynamics of physical-chemical fluid mixtures including radiation pressure
M. A. Biot.
Quart. Appl. Math. 39 (1982), 517-540
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 644105

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website